# SDR DALA2023072005887

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,454 hours, 16,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 194, CREW REST LADDER AND COMMON AREA EMERGENCY EXIT SIGNS INOP. CORRECTIVE ACTION: FOUND ALL 24 BULBS BURNT OUT. RELAMPED ALL 24 BULBS PER B767 AMM 33 51 OPS NORMAL. (LP 4971216)
